Rekurzívak-e a természetes nyelvek?

Kornai, András (2010) Rekurzívak-e a természetes nyelvek? MAGYAR TUDOMÁNY, 171 (8). pp. 994-1005. ISSN 0025-0325

[img] Text
Kornai_1457739_ny.pdf

Download (284kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:38
Last Modified: 26 Aug 2014 14:47
URI: http://eprints.sztaki.hu/id/eprint/6406

Update Item Update Item